# SDR C1HA200097005

- Difficulty date: November 21, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10605582
- Part serial: 260
- Condition: Malfunctioned
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE UNABLE TO RETRACT NR 6 K-FLAP.  COM CHECKLIST ACCOMPLISHED.  REMOVED AND REPLACED NR 6 K-FLAP ACTUATOR, OPS CHECKED GOOD.
